# SDR SWAA2023052442214

- Difficulty date: April 27, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP COMMON TO BAFFLE IS CRACKED; BS 400 LBL 20 WL 156; AFT SIDE OF BS 400 FRAME<[01] REMOVED CLIP LOCATED ON BS.400; FRAME; AFTER SIDE IAW SRM 51-40-02.;[02] RECEIVED CLIP WITH P/N 143A7502-155. LOT: 1519478-4. LOCATED AND DRILLED NEW CLIP IAW SRM 51-40-05 AND DWG# 143A7505. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. OK TO INSTALL GIVEN;[04] INSTALLED ATTACH CLIP COMMON TO BAFFLE AT BS 400 LBL 20 WL 156; AFT SIDE OF BS 400 FRAME IAW B-737-700 SRM 51-40-02 & DWG# 143A7505.;[05] VERIFIED CORRECTIVE ACTION 4 INSTALLATION
